# SDR CA021002008

- Difficulty date: August 25, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 1,764 hours
- Engine: Allsn 250C20B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Seal
- Part number: 369A8322
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL WAS DETECTED COMING THROUGH THE UPPER AFT RT INTERIOR PANEL AND GRAVITY LEAKAGE DOWN TO THE AIRCRAFT FLOOR. CONDITION ONLY EXISTED UNDER STEEP RT TURNS OF THE HELICOPTER. A/C RETURNED TO BASE AND UPON INVESTIGATION OF THIS SITUATION IT WAS DETERMINED THAT THE RUBBER OIL SEAL FROM THE ENGINE OIL FILLER SUPPORT TO ENGINE OIL TANK DEVELOPED A HOLE UNDER THE CLAMP AT THE TANK LOCATION. OIL TANK IS LOCATED AT THE UPPER RT (AFT FACING FORWARD) OF THE HELICOPTER. THAT EXPLAINED THE AREA OF LEAKAGE IN QUESTION. NEW SEAL WAS INSTALLED ANDTHE AIRCRAFT WAS GROUND RUN AND FLOWN WITH NO FURTHER LEAKAGE. DEFECT ENTRY WAS COMPLETED AS PER COMPANY MCM AND UNDER CARS 605.06 AND RECTIFIED PRIOR TO NEXT FLIGHT.
